Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




183 Publications

2014 | Journal Article | IST-REx-ID: 1929
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Y. Ukhalov, H. Edelsbrunner, and O. Yakimova, “An algorithm for cartographic generalization that preserves global topology,” Journal of Mathematical Sciences (United States), vol. 203, no. 6, pp. 754–760, 2014.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1930
D. Günther, A. Jacobson, J. Reininghaus, H. Seidel, O. Sorkine Hornung, and T. Weinkauf, “Fast and memory-efficient topological denoising of 2D and 3D scalar fields,” IEEE Transactions on Visualization and Computer Graphics, vol. 20, no. 12, pp. 2585–2594, 2014.
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2209
T. Biedl, M. Held, and S. Huber, “Recognizing straight skeletons and Voronoi diagrams and reconstructing their input,” presented at the ISVD: Voronoi Diagrams in Science and Engineering, St. Petersburg, Russia, 2013, pp. 37–46.
View | DOI
 
2013 | Conference Paper | IST-REx-ID: 2210 | OA
T. Biedl, M. Held, and S. Huber, “Reconstructing polygons from embedded straight skeletons,” in 29th European Workshop on Computational Geometry, Braunschweig, Germany, 2013, pp. 95–98.
View | Download Submitted Version (ext.)
 
2013 | Journal Article | IST-REx-ID: 2304
F. Pausinger, “Van der Corput sequences and linear permutations,” Electronic Notes in Discrete Mathematics, vol. 43, pp. 43–50, 2013.
View | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed